# SDR ZZDA2009028

- Difficulty date: January 27, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1144 REPAIR ANGLE CRACKED AFT OF VENT BOX RT SIDE.  REPLACED ANGLE PER B717 SRM 51-41-02.
